關鍵字查詢 | 類別:期刊論文 | | 關鍵字:On a Modified Binomial Distribution of Order k

[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果
序號 學年期 教師動態
1 79/1 管科系 黃文濤 教授 期刊論文 發佈 On a Modified Binomial Distribution of Order k , [79-1] :On a Modified Binomial Distribution of Order k期刊論文On a Modified Binomial Distribution of Order kHuang, Wen-Tao; Tsai, Chiou-Shiang淡江大學經營決策學系Statistics and Probability Letters 11(2), pp.125-131We propose a modified model of the binomial distribution of order k and obtain its probability generating function (pgf). We also extend the modified model and compute its pgf. The Poisson limit is also shown under some conditions.tku_id: 000005697;Submitted by 曉芬 游 (139570@mail.tku.edu.tw) on 2011-10-20T08:27:58Z No. of bitstreams: 0;Made available in DSpace on 2011-10-20T08:27:58Z (GMT). No. of bitstreams: 0en0167-7152國外否NLD<links><record><name>機構典藏連結</name><url>http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/65038</url></record></links>
[第一頁][上頁]1[次頁][最末頁]目前在第 1 頁 / 共有 01 筆查詢結果